Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The normality of a product with a compact factor


Author: Mary Ellen Rudin
Journal: Bull. Amer. Math. Soc. 79 (1973), 984-985
MSC (1970): Primary 54B10, 54C10, 54A25; Secondary 54D20, 54D15
MathSciNet review: 0331322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B10, 54C10, 54A25, 54D20, 54D15

Retrieve articles in all journals with MSC (1970): 54B10, 54C10, 54A25, 54D20, 54D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13290-2
PII: S 0002-9904(1973)13290-2